# SDR UALA2013070104562

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,254 hours, 26,440 cycles
- Engine: Pwa PW2040
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: 20 C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROLS AND WIRING HANGING OUT AT SEAT 20C.  ARMCAP AT SEAT 20C ATTACH POINT BROKEN. REPLACED ARM REST CAP.
